# SDR CA130715014

- Difficulty date: June 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,345 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: 355A75130074
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTICED SOME DROPLETS OF OIL. THE PILOT LANDED AT STAGING SITE TO INVESTIGATE.  THE ENGINE OIL COOLER OUTLET HOSE HAD A LENGTHWISE CRACK DEVELOP ALLOWING THE OIL TO LEAK.  THE FLEX HOSE HAD STAMPED ON IT THE YEAR 2007 WAS CUE TO BE REPLACED IN THE YEAR 2017.  STILL INVESTIGATING CONTRIBUTING FACTORS REGARDING THE HOSE.
